Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    partial intestinal obstruction
    avatar
    carlakc12358 posted:
    Just had my first attack. Spent 5 days in the hospital to with the tube. That in itself was barbaric. They should sedate you for that. Have had 6 abdominal surgeries. The only thing my surgeon said was "probably see you in a month if not sooner." Was taken off all my home meds including 2 blood pressure meds & xanax. This obviously made it go dangerously high. Is there anything at all I can do to lessen the chance of another attack? I am female, 58, & have had 2 TIAs. This is a very scary way to live. My surgeon is supposed to be excellent. He said another surgery would just leave more scar tissue, but it seems to me removing a lot of scar tissue and leaving less makes sense. Am I stupid? I don't want to live just waiting for this to happen again. Thanks for listening.
     
    avatar
    melodysb responded:
    I know what you mean. I have experienced the same problem for the past 7 years. Had part of my intestines removed in 2008. Since then i have been hospitalized at least 5 times for the same thing. I agree tube is horrible! I don't understand why you were taken off your meds as i don't see what they have to do with this problem. Doctors tell me the same thing about scar tissue and yes i probably will have more partial blockages. Sorry to tell you this. I know its depressing but you have to try and stay positive even though i have now developed narrowing of colon which causes severe pain. So i have bad days but really enjoy the good ones. Would like to find ways to treat narrowing. Hope this helps you even a little bit, hang in there i know its not fun. By the way i am also female, 63.
     
    avatar
    kungfumoth replied to melodysb's response:
    Is drinking probiotic supplements recommended.
    It can ease symptoms of digestive disorders.
    Drink 1-10oz. daily.
    Probiotic suppositories you need to ask your Doctor.
     
    avatar
    melodysb replied to kungfumoth's response:
    Thanks for the advice. I will have to try it.
    Take care
    Melody


    Spotlight: Member Stories

    All I have now are body aches. Colonoscopy found pan UC 11/2008. I had reoccurring iritis before starting Apriso.

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.